Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


purulent rash
Oct 3, 2008

I have been on Kaletra/Truvada for 2 years. I have noticed the development of a small purulent bumps everywhere on my body. What might this be?

Response from Dr. Henry

A range of skin problem can flare up after starting effective HIV treatment (sometimes related to immune reconstitution). The possible explanation depends on a number of factors including what your CD4 count was when starting treatment, history of other skin conditions, and what other medications and medical problems a person has in their medical history. An examination of the bumps and culture of any fluid/material can help sort out the possible cause as well. Folliculitis and seborrhea for example are common skin conditions in HIV+ persons that can flare up when starting effective treatment. KH



Previous
drug side effects
Next
Treatment for bone problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement